# SDR 04FDEA03469

- Difficulty date: December 22, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 66,448 hours, 20,920 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Connector
- Condition: Frozen
- Location: Flap Transmitter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

AFTER T/O THE UPPER FOOT CAME DOWN AND A/T'S WENT TO IDLE, THEN BTM FOOT CAME UP AND THROTTLES CLAMPED AND WENT TO MAX.  DISC THROTTLES AND THEN FOOT CAME UP AND THROTTLES CAME TO MAX, CLAMP AGAIN.  UPPER AND LOWER FOOT CYCLED INTO THE AIRSP CAUSING THROTTLES TO ALTERNATLEY GO FROM MAX TO IDLE.  IT APPEARED THAT ACFT ONLY THOUGHT IT WAS TOO FAST.  AIRSPEED WAS NEVER TOO FAST OR TOO SLOW FOR THE CONFIG.  CHKD WIRING TO ROB FLAP TRANSMITTER FROM NR 1 FCC, NO FAULTS  NOTED.  FOUND CONNECTOR AT ROB TRANSMITTER ICED UP.  REMOVED ICE AND DRIED PLUG REFER TO WRI 27-  50/2130 FOR CURRENT DEFERRAL PROCEDURE.  USED ALTERNATE PROCEDURE FOR DEFERRAL WHICH REMOVES WIRE B502-1231 -22 FROM S3625.
